# SDR COMA0760439

- Difficulty date: June 16, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 32,878 hours, 30,935 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABC
- Part serial: 441
- Condition: Faulty
- Location: Te Flaps
- Part time: 23,957 hours, 18,177 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE CVG-CXO RECEIVED A FLAP FAIL CAUTION MESSAGE, CREW DECLARED AN EMERGENCY AND RETURNED TO CVG.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE FLAP ELECTRONIC UNIT.
